# SDR SWAA2022030403555

- Difficulty date: March 8, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Out Of Tolerance
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTIP PREVIOUS OPERATOR STRAP REPAIR (T402405) ON RH PASSENGER CABIN CREASE BEAM FROM BS 650 TO 673 - REQUIRES REPLACEMENT / PREVIOUS REPAIR AT STA 650-673 IAW EA 190095 IR AND SWA EA 1-753-34321 REV IR DATED 25MAR19.
